Multipoint Problem for Nonisotropic Partial Differential Equations with Constant Coefficients

  • B. I. Ptashnik
  • M. M. Symotyuk


We investigate the well-posedness of a problem with multipoint conditions with respect to a chosen variable t and periodic conditions with respect to coordinates x 1,..., x p for a nonisotropic (concerning differentiation with respect to t and x 1,..., x p) partial differential equation with constant complex coefficients. We establish conditions for the existence and uniqueness of a solution of this problem and prove metric theorems on lower bounds for small denominators appearing in the course of the construction of its solution.
How to Cite
Ptashnik, B. I., and M. M. Symotyuk. “Multipoint Problem for Nonisotropic Partial Differential Equations With Constant Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 2, Feb. 2003, pp. 241-54,
Research articles